# SDR AALA202404040868

- Difficulty date: March 14, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 67,743 hours, 28,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL FROM BS 727H TO BS 757L PLUS 6 INCHES, LBL 21. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
